# SDR AALA20150129011

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 7,835 hours, 3,064 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Defective
- Location: Lt Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB CREW RECEIVED A LT WING TO BODY OVERHEAT INDICATION.  THE INDICATION WENT OUT ON APPROACH.  R & R LT FWD STRUT CAVITY OVERHEAT DETECTOR M1761.  PERFORMED OPERATIONAL CHECK IAW AMM 26-18-02.  SYS CHECKED NORMAL.
